Inventiones mathematicae

, Volume 58, Issue 1, pp 37–64

Induced cuspidal representations and generalised Hecke rings

  • R. B. Howlett
  • G. I. Lehrer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • R. B. Howlett
    • 1
  • G. I. Lehrer
    • 2
  1. 1.Mathematics DepartmentUniversity of Western AustraliaNedlands
  2. 2.Mathematics InstituteUniversity of WarwickCoventryEngland
  3. 3.Department of Pure MathematicsUniversity of SydneyAustralia

Personalised recommendations